# SDR CA111122003

- Difficulty date: November 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 30,523 hours
- Engine: Ge CFM567B24
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Frozen
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CREW ABORTED TAKEOFF AT 20KTS DUE TO A RT OVERWING EXIT DOOR WARNING LIGHT ILLUMINATED.  INVESTIGATION FOUND THE OVERWING EXIT AFT SWITCH ICED UP THEREFORE WAS NOT WORKING CORRECTLY.  SWITCH WAS FREED UP WITH ALCOHOL AND FIM 52-20 WAS CARRIED OUT WITH NO FURTHER FAULTS FOUND.
